# SDR DXTA0309202139150

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 2,741 hours, 1,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON UNLOCK OF DOOR IT DOES NOT FALL OPEN BY ITSELF.  MAY TAKE SOME FORCE TO OPEN.   GAINED ACCESS TO AIRCRAFT AND CONFIRMED FAULT. AIRCRAFT DID NOT AUTO DEPLOY AFTER PULLING THE DOOR HANDLE LEVER. CYCLED DOOR SEVERAL TIMES., AND APPLIED POWER. CYCLED DOOR UNDER APU POWER AND DOOR FAILED TO AUTO DEPLOY. CONTACTED TEXTRON CE-680A DEPARTMENT. TECH REP RECOMMENDED LOOKING INTO PCB BOARD NC101. UPON FURTHER INSPECTION OF THE DOOR ENTRANCE THERE WERE SIGNS OF THE DOOR RIDING ON THE DOOR STOPS. REMOVED DOOR STOP AND ADJUSTED SHIM, REINSTALL DOOR STOP AND TESTED DOOR AUTO DE PLOY WITH IMPROVED RESULTS. FURTHER ADJUST THE SHIMS ON THE DOOR UNTIL! THERE WAS A SUCCESSFUL AUTO DEPLOY OF THE DOOR. 
AFTER CYCLING THE DOOR SEVERAL DEPLOYMENTS IT WAS DETERMINED THAT THE SHIM ADJUSTMENT HAD IMPROVED THE DOOR. POWERED UP AIRCRAFT AND DEPLOYED DOOR SEVERAL MORE TIMES TO ENSURE NO CAS MESSAGES WERE DISPLAYED. UPON FURTHER OPS CHECK OF THE DOOR THE REPAIR WAS SATISFACTORY. CONTACTED DEPARTMENT AND CONVEY THE FINDINGS, THE CONFIRMED THAT THE REPAIR WAS SATISFACTORY AND THAT IN FACTORY THE DOORS ARE RIGGED TO A HIGH TOLERANCE THAT OVER TIME WILL NEED TO BE ADJUSTED WITH USE. CLEANED UP ALL TOOLS AND EXITED THE AIRCRAFT. REFERENCE MM 52-15-00, AND MM 52-15-00 WDM. WITH NO OTHER DEFECTS NOTED.
